# SDR A6WA201240688

- Difficulty date: July 19, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 28,063 hours, 27,533 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, SELECTING FLAPS FROM 8 TO 0 DEG.  RECEIVED FLAP FAIL CAUTION MESSAGE.  FLAP FAILED AT 0 DEG.    CIRCUIT BREAKER RESET FAILED.
